# SDR DL72L950424

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP ISNPECTION, LEFT WING NR 4 SLAT UPPER SKIN WAS WORN AT FENCE.  ALSO, A TIME LIMITED REPAIR WAS FOUND ON LOWER SKIN AT FENCE AREA.  REPAIRED PER MM 57-54-0 FIG 813 AND SRM 57-50-3 FIG 1.
